MAUDE Adverse Event Report: SUNSTAR AMERICAS INC. GUM PROXABRUSH GO-BETWEEN CLEANERS; TOOTHBRUSH, MANUAL

SUNSTAR AMERICAS INC. GUM PROXABRUSH GO-BETWEEN CLEANERS; TOOTHBRUSH, MANUAL
Model Number 3612
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
A consumer stated they have been using one of the gum proxabrushes and the brush has been breaking after several uses.

Brand Name
GUM PROXABRUSH GO-BETWEEN CLEANERS
Common Device Name
TOOTHBRUSH, MANUAL
Manufacturer (Section D)
SUNSTAR AMERICAS INC.
301 east central road
schaumburg 60195
Manufacturer (Section G)
SUNSTAR AMERICAS INC.
301 east central road
schaumburg IL 60195
Manufacturer Contact
paula wendland
301 east central road
schaumburg, IL 60195
MDR Report Key17971581
Report Number1413787-2023-00074
Device Sequence Number20612953
Product Code EFW
UDI-Device Identifier00070942004855
UDI-Public00070942004855
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3612
Device Catalogue NumberRQ
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/02/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2023
Initial Report FDA Received Date10/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale